# SDR MASA200600604

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 3,279 hours, 2,346 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 858
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,278 hours, 2,336 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6240 PHX - SPOILER/STAB FAULT.  MAINTENANCE REMOVED AND REPLACED NR 2 SSCU.  OP'S CK GOOD.
